RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 48, Issue 6(294)  


Freund–Witten adelic formulae for Veneziano and Virasoro–Shapiro amplitudes
V. S. Vladimirov
3
Some aspects of the theory of quantum groups
E. E. Demidov
39
Dual billiards
S. L. Tabachnikov
75
Special Lie algebras
M. V. Zaicev
103

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
A semiprime $PI$-ring having an exact module with a Krull dimension is a Goldie ring
K. I. Beidar, V. T. Markov
141
Estimates for weak asymptotics of general orthogonal polynomials
A. U. Ambroladze
143
Retraction properties of a space of orbits. II
S. A. Antonyan
145
On a class of linear differential equations with after-effect in a Hilbert space
V. V. Vlasov
147
An endomorphism of a free Lie algebra that preserves the property of primitiveness of elements is an automorphism
A. A. Zolotykh, A. A. Mikhalev
149
The Bott property and the property of general position of integrable Hamiltonian systems
V. V. Kalashnikov
151
Generalized Boole transforms
D. G. Kuksov
153
On a consistent multidimensional non-parametric test for homogeneity
A. Yu. Levin
155
Continuity of representations of topological groups
S. V. Lyudkovskii
157
On the uniqueness of solutions of the first boundary-value problem in elasticity theory for unbounded domains
H. Matevossian
159
On dihedral Banach cohomologies
S. S. Mel'nikov
161
On boundary-value problems for elliptic equations with rapidly changing type of boundary conditions
O. A. Oleinik, G. A. Chechkin
163
Topological analysis of a neighbourhood of a degenerate one-dimensional orbit of the Poisson action of $\mathbb R^2$ on the symplectic manifold $M^4$
O. E. Orel
165
Discrete symmetry and local Hamiltonian structures of systems of hydrodynamical type
M. V. Pavlov
167
Rings defined by purities
G. E. Puninskii
169
On the nilpotency of obstructions for the representability of algebras satisfying Capelli identities and representations of finite type
Yu. P. Razmyslov, K. A. Zubrilin
171
The relative symplectic volume on orbits of a co-adjoint representation of simple Lie groups
V. V. Trofimov
173

Mathematical Events
Makhmud Salakhitdinovich Salakhitdinov (on his sixtieth birthday)
Sh. A. Alimov, Sh. A. Ayupov, A. V. Bitsadze, T. D. Dzhuraev, V. V. Il'in, M. M. Lavrent'ev, T. A. Sarymsakov
175
Seminar dedicated to the memory of A. F. Leont'ev
I. F. Krasichkov-Ternovskii, A. M. Sedletskii, A. Yu. Timofeev
177
XXV Voronezh Winter Mathematical School
S. G. Krein
178
Meetings of the St. Petersburg Mathematical Society
179
Fund “Mathematics”
Ya. G. Sinai, L. D. Faddeev
182

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
184
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019